[Les conjectures de Hodge et de Bloch généralisées sont équivalentes pour les intersections complètes générales]
Nous montrons la conjecture de Bloch pour les surfaces avec
We prove that Bloch’s conjecture is true for surfaces with
Keywords: algebraic cycles, Bloch conjecture, generalized Hodge conjecture
Mot clés : cycles algébriques, conjecture de Bloch, conjecture de Hodge généralisée
@article{ASENS_2013_4_46_3_449_0, author = {Voisin, Claire}, title = {The generalized {Hodge} and {Bloch} conjectures are equivalent for general complete intersections}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {449--475}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {Ser. 4, 46}, number = {3}, year = {2013}, doi = {10.24033/asens.2193}, language = {en}, url = {https://www.numdam.org/articles/10.24033/asens.2193/} }
TY - JOUR AU - Voisin, Claire TI - The generalized Hodge and Bloch conjectures are equivalent for general complete intersections JO - Annales scientifiques de l'École Normale Supérieure PY - 2013 SP - 449 EP - 475 VL - 46 IS - 3 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/asens.2193/ DO - 10.24033/asens.2193 LA - en ID - ASENS_2013_4_46_3_449_0 ER -
%0 Journal Article %A Voisin, Claire %T The generalized Hodge and Bloch conjectures are equivalent for general complete intersections %J Annales scientifiques de l'École Normale Supérieure %D 2013 %P 449-475 %V 46 %N 3 %I Société mathématique de France %U https://www.numdam.org/articles/10.24033/asens.2193/ %R 10.24033/asens.2193 %G en %F ASENS_2013_4_46_3_449_0
Voisin, Claire. The generalized Hodge and Bloch conjectures are equivalent for general complete intersections. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 46 (2013) no. 3, pp. 449-475. doi : 10.24033/asens.2193. https://www.numdam.org/articles/10.24033/asens.2193/
[1] On the Griffiths group of the cubic sevenfold, Math. Ann. 299 (1994), 715-726. | MR
& ,[2] Lectures on algebraic cycles, second éd., New Mathematical Monographs 16, Cambridge Univ. Press, 2010. | MR
,[3] Remarks on correspondences and algebraic cycles, Amer. J. Math. 105 (1983), 1235-1253. | MR
& ,[4] Remarks on the Lefschetz standard conjecture and hyperkähler varieties, preprint 2010, to appear in Comm. Math. Helv. | MR
,[5] Cohomologie non ramifiée et conjecture de Hodge entière, Duke Math. J. 161 (2012), 735-801. | MR
& ,[6] Théorème de Lefschetz et critères de dégénérescence de suites spectrales, Publ. Math. I.H.É.S. 35 (1968), 259-278. | MR
,[7] Chow groups of projective varieties of very small degree, Duke Math. J. 87 (1997), 29-58. | MR
, & ,[8] A compactification of configuration spaces, Ann. of Math. 139 (1994), 183-225. | MR
& ,[9] Hodge-theoretic invariants for algebraic cycles, Int. Math. Res. Not. 2003 (2003), 477-510. | MR
& ,[10] Hodge's general conjecture is false for trivial reasons, Topology 8 (1969), 299-303. | MR | Zbl
,[11] Hilbert schemes, polygraphs and the Macdonald positivity conjecture, J. Amer. Math. Soc. 14 (2001), 941-1006. | MR | Zbl
,[12] Chow groups are finite dimensional, in some sense, Math. Ann. 331 (2005), 173-201. | MR | Zbl
,[13] Algebraic cycles and the Weil conjectures, in Dix exposés sur la cohomologie des schémas, North-Holland, 1968, 359-386. | MR | Zbl
,[14] Algebraic varieties with small Chow groups, J. Math. Kyoto Univ. 38 (1998), 673-694. | MR | Zbl
,[15] Letter to the author, June 24th, 2011.
& ,[16] A generalization of Mumford's theorem. II, Illinois J. Math. 39 (1995), 288-304. | MR | Zbl
,
[17] Rational equivalence of
[18] On the motive of an algebraic surface, J. reine angew. Math. 409 (1990), 190-204. | EuDML | MR | Zbl
,[19] Algebraic cycles and Hodge-theoretic connectivity, Invent. Math. 111 (1993), 349-373. | EuDML | MR | Zbl
,[20] Remarques sur les cycles de petite dimension de certaines intersections complètes, C. R. Acad. Sci. Paris Sér. I Math. 329 (1999), 141-146. | MR | Zbl
,[21] Remarques sur les groupes de Chow des hypersurfaces de petit degré, C. R. Acad. Sci. Paris Sér. I Math. 329 (1999), 51-56. | MR | Zbl
,[22] Cohomological and cycle-theoretic connectivity, Ann. of Math. 139 (1994), 641-660. | MR | Zbl
,[23] Bloch-type conjectures and an example of a three-fold of general type, Commun. Contemp. Math. 12 (2010), 587-605. | MR | Zbl
,
[24] The torsion of the group of
[25] Motives and filtrations on Chow groups, Invent. Math. 125 (1996), 149-196. | MR | Zbl
,[26] On Hodge structures and nonrepresentability of Chow groups, Compositio Math. 88 (1993), 285-316. | EuDML | Numdam | MR | Zbl
,[27] Submanifolds of Abelian varieties, Math. Ann. 233 (1978), 229-256. | EuDML | MR | Zbl
,[28] Infinitesimal variation of Hodge structures and the weak global Torelli theorem for complete intersections, Ann. of Math. 132 (1990), 213-235. | MR | Zbl
,[29] Sur les zéro-cycles de certaines hypersurfaces munies d'un automorphisme, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 19 (1992), 473-492. | EuDML | Numdam | MR | Zbl
,[30] Remarks on zero-cycles of self-products of varieties, in Moduli of vector bundles (Sanda, 1994; Kyoto, 1994), Lecture Notes in Pure and Appl. Math. 179, Dekker, 1996, 265-285. | MR | Zbl
,[31] Sur les groupes de Chow de certaines hypersurfaces, C. R. Acad. Sci. Paris Sér. I Math. 322 (1996), 73-76. | MR | Zbl
,[32] Hodge theory and complex algebraic geometry. I and II, Cambridge Studies in Advanced Math. 76 and 77, Cambridge Univ. Press, 2002, 2003. | MR | Zbl
,[33] Coniveau 2 complete intersections and effective cones, Geom. Funct. Anal. 19 (2010), 1494-1513. | MR | Zbl
,[34] Lectures on the Hodge and Grothendieck-Hodge conjectures, Rend. Semin. Mat. Univ. Politec. Torino 69 (2011), 149-198. | MR | Zbl
,- Bloch-Ogus theorem, cyclic homology and deformations of Chow groups, Journal of Pure and Applied Algebra, Volume 229 (2025) no. 2, p. 107895 | DOI:10.1016/j.jpaa.2025.107895
- On the Chow Ring of Fano Fourfolds of K3 Type, Perspectives on Four Decades of Algebraic Geometry, Volume 1, Volume 351 (2025), p. 429 | DOI:10.1007/978-3-031-66230-0_14
- Algebraic cycles and Beauville’s involution, European Journal of Mathematics, Volume 9 (2023) no. 1 | DOI:10.1007/s40879-023-00594-4
- On the Chow ring of some special Calabi–Yau varieties, Canadian Mathematical Bulletin, Volume 65 (2022) no. 2, p. 308 | DOI:10.4153/s0008439521000291
- On the Chow ring of Fano varieties on the Fatighenti–Mongardi list, Communications in Algebra, Volume 50 (2022) no. 1, p. 131 | DOI:10.1080/00927872.2021.1955900
- On the Motive of Codimension 2 Linear Sections of Gr(3, 6), Tokyo Journal of Mathematics, Volume 45 (2022) no. 1 | DOI:10.3836/tjm/1502179351
- On the Chow groups of Plücker hypersurfaces in Grassmannians, Archiv der Mathematik, Volume 116 (2021) no. 3, p. 281 | DOI:10.1007/s00013-020-01547-z
- The Chow Ring of a Cubic Hypersurface, International Mathematics Research Notices, Volume 2021 (2021) no. 22, p. 17071 | DOI:10.1093/imrn/rnz299
- Algebraic cycles and Gushel–Mukai fivefolds, Journal of Pure and Applied Algebra, Volume 225 (2021) no. 5, p. 106582 | DOI:10.1016/j.jpaa.2020.106582
- Motives and the Pfaffian–Grassmannian equivalence, Journal of the London Mathematical Society, Volume 104 (2021) no. 4, p. 1738 | DOI:10.1112/jlms.12473
- On the Chow ring of Fano varieties of type S2, Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, Volume 90 (2020) no. 1, p. 17 | DOI:10.1007/s12188-020-00218-8
- Nondivisible cycles on products of very general Abelian varieties, Journal of Algebraic Geometry, Volume 30 (2020) no. 3, p. 407 | DOI:10.1090/jag/775
- Étale monodromy and rational equivalence for -cycles on cubic hypersurfaces in, Sbornik: Mathematics, Volume 211 (2020) no. 2, p. 161 | DOI:10.1070/sm9240
- Algebraic cycles and Verra fourfolds, Tohoku Mathematical Journal, Volume 72 (2020) no. 3 | DOI:10.2748/tmj/1601085625
- Этальная монодромия и рациональная эквивалентность
-циклов на кубических гиперповерхностях в , Математический сборник, Volume 211 (2020) no. 2, p. 3 | DOI:10.4213/sm9240 - A REMARK ON THE CHOW RING OF KÜCHLE FOURFOLDS OF TYPE, Bulletin of the Australian Mathematical Society, Volume 100 (2019) no. 3, p. 410 | DOI:10.1017/s0004972719000273
- The generalized Franchetta conjecture for some hyper-Kähler varieties, Journal de Mathématiques Pures et Appliquées, Volume 130 (2019), p. 1 | DOI:10.1016/j.matpur.2019.01.018
- On complete intersections in varieties with finite-dimensional motive, The Quarterly Journal of Mathematics, Volume 70 (2019) no. 1, p. 71 | DOI:10.1093/qmath/hay038
- Algebraic cycles on certain hyperkähler fourfolds with an order 3 non-symplectic automorphism II, Communications in Algebra, Volume 46 (2018) no. 10, p. 4530 | DOI:10.1080/00927872.2018.1448843
- A family of cubic fourfolds with finite-dimensional motive, Journal of the Mathematical Society of Japan, Volume 70 (2018) no. 4 | DOI:10.2969/jmsj/74497449
- Algebraic cycles and Todorov surfaces, Kyoto Journal of Mathematics, Volume 58 (2018) no. 3 | DOI:10.1215/21562261-2017-0027
- Algebraic cycles and EPW cubes, Mathematische Nachrichten, Volume 291 (2018) no. 7, p. 1088 | DOI:10.1002/mana.201600518
- On Chow groups of some hyperkahler fourfolds with a non-symplectic involution, II, Rocky Mountain Journal of Mathematics, Volume 48 (2018) no. 6 | DOI:10.1216/rmj-2018-48-6-1925
- On the Chow groups of certain cubic fourfolds, Acta Mathematica Sinica, English Series, Volume 33 (2017) no. 7, p. 887 | DOI:10.1007/s10114-017-6477-8
- On the Chow groups of some hyperkähler fourfolds with a non-symplectic involution, International Journal of Mathematics, Volume 28 (2017) no. 03, p. 1750014 | DOI:10.1142/s0129167x17500148
- Birational motives, I: pure birational motives, Annals of K-Theory, Volume 1 (2016) no. 4, p. 379 | DOI:10.2140/akt.2016.1.379
- Some results on a conjecture of Voisin for surfaces of geometric genus one, Bollettino dell'Unione Matematica Italiana, Volume 9 (2016) no. 4, p. 435 | DOI:10.1007/s40574-016-0060-6
- A Brief Note Concerning Hard Lefschetz for Chow Groups, Canadian Mathematical Bulletin, Volume 59 (2016) no. 01, p. 144 | DOI:10.4153/cmb-2015-046-x
- THE MOTIVE OF THE HILBERT CUBE, Forum of Mathematics, Sigma, Volume 4 (2016) | DOI:10.1017/fms.2016.25
- Surjectivity of cycle maps for singular varieties, Geometriae Dedicata, Volume 179 (2015) no. 1, p. 265 | DOI:10.1007/s10711-015-0080-x
- Bloch's conjecture for Catanese and Barlow surfaces, arXiv (2012) | DOI:10.48550/arxiv.1210.3935 | arXiv:1210.3935
- Stable maps and Chow groups, arXiv (2012) | DOI:10.48550/arxiv.1202.4968 | arXiv:1202.4968
- Symplectic automorphisms of K3 surfaces of arbitrary order, arXiv (2012) | DOI:10.48550/arxiv.1205.3433 | arXiv:1205.3433
Cité par 33 documents. Sources : Crossref, NASA ADS